# SDR AALA201801229029

- Difficulty date: January 19, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 96,289 hours, 15,403 cycles
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Condition: Popped
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ON ARRIVAL LOST TOP EICAS, LT AND CTR AP, TERRAIN, GRWS, TCAS, AND FLAPS WOULD NOT EXTEND.  FLIGHT DECLARED AN EMERGENCY AND PERFORMED GO AROUND.  THE CREW ELECTRICALLY EXTENDED THE FLAPS.  THE FLIGHT LANDED ON THE NEXT ATTEMPT WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND CB L-AC BUS SECT 2 155V POPPED OUT. RESET SAME, PERF BPCU BITE, NO FAULT IAW AMM 24-41-03, EICAS BITE NO FAULT IAW AMM 31-41-00, GPWS BITE NO FAULT IAW B767-300 AMM 34-46-00.  RETRACT/EXTEND FLAP/SLAT HYDRAULICALLY, ALL OK IAW AMM 27-58-00.
